# SDR REXA2020111600764

- Difficulty date: October 27, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT RBL 9 FROM FS 349 TO FS 485 IS CORRODED.  REMOVED AND REPLACED CORRODED SEAT TRACK WITH NEW SERVICEABLE SEAT TRACK P/N: SH670-32159-1 AND TRACK ANCHORS P/N: CDSP1900-501, IAW CRJ 900 AMM 53-00-49-400-801-A12 AND CRJ900 SRM 51-41-04-001-001-A01.
